# SDR SWAA030084

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 13,042 hours, 7,727 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt/Rt Elevs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, BOTH LT/RT ELEVATOR TABS FAILED FREEPLAY CHECKS.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TAB NR 1 HINGE BUSHINGS PER MM.
